# SDR FDEA201607142446

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 58,699 hours, 34,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 46241
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EMERGENCY EXIT LT AND EXT SLIDE LIGHT INOPERATIVE.  FOUND BATTERY PACK AT M731 UNSECURED, NOT SURE HOW LONG IT HAS BEEN IN THIS CONDITION.  R & R M731 EMERGENCY LIGHTS BATTERY PACK IAW MM 33-51-07-2,  OPS CHECKS GOOD.  RADIANT ILLUMINATION, BATTERY ASSY MPN 2013-1A, MSN 46241.  ACFT OK FOR SERVICE.
